Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 78, Number 2
HTML articles powered by AMS MathViewer

Abelian varieties over function fields
Wei-Liang Chow PDF
Trans. Amer. Math. Soc. 78 (1955), 253-275
Meromorphic functions with three radially distributed values
Albert Edrei PDF
Trans. Amer. Math. Soc. 78 (1955), 276-293
On asymptotic values of functions analytic in a circle
Makoto Ohtsuka PDF
Trans. Amer. Math. Soc. 78 (1955), 294-304
Asymptotic expansions for the Whittaker functions of large complex order $m$
Nicholas D. Kazarinoff PDF
Trans. Amer. Math. Soc. 78 (1955), 305-328
On Burnside’s problem. II
R. C. Lyndon PDF
Trans. Amer. Math. Soc. 78 (1955), 329-332
Some theorems on bounded analytic functions
Walter Rudin PDF
Trans. Amer. Math. Soc. 78 (1955), 333-342
A theory of analytic functions in Banach algebras
E. K. Blum PDF
Trans. Amer. Math. Soc. 78 (1955), 343-370
Note on the Fourier inversion formula on groups
F. I. Mautner PDF
Trans. Amer. Math. Soc. 78 (1955), 371-384
Causality and analyticity
Y. Fourès and I. E. Segal PDF
Trans. Amer. Math. Soc. 78 (1955), 385-405
Eigenfunction expansions associated with singular differential operators
Joanne Elliott PDF
Trans. Amer. Math. Soc. 78 (1955), 406-425
Hilbert space methods in the theory of harmonic integrals
Matthew P. Gaffney PDF
Trans. Amer. Math. Soc. 78 (1955), 426-444
The number of linear, directed, rooted, and connected graphs
Frank Harary PDF
Trans. Amer. Math. Soc. 78 (1955), 445-463
Difference sets in a finite group
R. H. Bruck PDF
Trans. Amer. Math. Soc. 78 (1955), 464-481
On the application of the individual ergodic theorem to discrete stochastic processes
H. D. Brunk PDF
Trans. Amer. Math. Soc. 78 (1955), 482-491
On linear, second order differential equations in the unit circle
Philip Hartman and Aurel Wintner PDF
Trans. Amer. Math. Soc. 78 (1955), 492-500
Summation of bounded divergent sequences, topological methods
Albert Wilansky and Karl Zeller PDF
Trans. Amer. Math. Soc. 78 (1955), 501-509
On Bieberbach-Eilenberg functions. II
James A. Jenkins PDF
Trans. Amer. Math. Soc. 78 (1955), 510-515
Strict convexity and smoothness of normed spaces
Mahlon M. Day PDF
Trans. Amer. Math. Soc. 78 (1955), 516-528
Some analytical properties of continuous stationary Markov transition functions
David G. Kendall PDF
Trans. Amer. Math. Soc. 78 (1955), 529-540
The Poisson transform
Harry Pollard PDF
Trans. Amer. Math. Soc. 78 (1955), 541-550